# SDR AT9900296

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Defective
- Location: Row 12
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING FROM ROW 12 THROUGH BUSINESS CLASS SECTION WILL NOT ILLUMINATE. REMOVED AND REPLACED FORWARD BATTERY CHARGER LIGHTING, OPERATIONAL CHECK NORMAL IAW MM 33-50-00.
